# SDR UIEA2018083001846

- Difficulty date: August 29, 2018
- Submitted: August 30, 2018
- Operation: Air carrier
- Aircraft: N1399A
- Make and model: Boeing 767306
- Aircraft serial: 27959
- Aircraft time: 87,088 hours, 16,231 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Modulating Valve
- Part number: 3987865
- Part serial: 5767
- Condition: Faulty
- Location: Cabin Temp
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFT CAB TEMP EICAS MESSAGE ON TAXI IN. REMOVED AND REPLACED AFT CABIN TRIM OUR MODULATING VALVE IAW AMM 21-61-01-004-006 AND 21-61-404-041 OPS CHECKS GOOD.
